MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Pneupac paraPAC plus; Ventilator, Emergency, Powered (Resuscitator)

ICU Medical Healthcare Manufacturing S.A. de C.V. Pneupac paraPAC plus; Ventilator, Emergency, Powered (Resuscitator)
Catalog Number P310NUS
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction

Brand Name
Pneupac paraPAC plus
Common Device Name
Ventilator, Emergency, Powered (Resuscitator)
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
carretera miguel alemán km21.7
parque industrial monterrey
apodaca nuevo leon NA 66603
MX  66603
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50569418
Report Number9616567-2026-00016
Device Sequence Number10507383
Product Code BTL
UDI-Device Identifier35019315107263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberP310NUS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown